MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN920375
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "detachment of a distal fragment during dilator insertion." a new device was used.No patient harm or injury reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer provided one image showing a cath-lab sheath/dilator assembly within its respective tray.It was observed that the dilator was inserted into the hemostasis end of the sheath, which is not the intended assembly during packaging.This indicates that the customer handled the device.No obvious defects/anomalies were observed on the sheath.The customer also returned one, opened cath-lab kit for analysis.The sample matches what is pictured in the customer photo.No obvious signs of use in the form of biological material was observed.Visual analysis of the sheath and dilator did not reveal any relevant defects or anomalies.The sheath length measured 4 9/16", which is within the specification limits of 3 7/8"-4 3/4" per the sheath product drawing.The sheath inner diameter at the distal tip measured 0.098", which is within the specification limits of 0.097"-0.099" per the sheath product drawing.The sheath outer diameter measured 0.127", which is within the specification limits of 0.124"-0.128" per the sheath extrusion product drawing.The returned dilator was able to be removed and reinserted back into the sheath with little to no issue.It was noted that the dilator hub was able to snap into the sheath cap.Performed per ifu statement, "ensure dilator hub fully snaps into sheath cap".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage".The report of a sheath body separation was not able to be confirmed through complaint investigation.Visual analysis did not reveal any defects or anomalies on the returned sheath or dilator.Additionally, the sheath met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17809264
Report Number9680794-2023-00715
Device Sequence Number20513154
Product Code DQY
UDI-Device Identifier00801902002143
UDI-Public00801902002143
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN920375
Device Catalogue NumberCP-07711
Device Lot Number14F23C0129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale